To cite glmnet in publications use:

Friedman J, Hastie T, Tibshirani R (2010). “Regularization Paths for Generalized Linear Models via Coordinate Descent.” Journal of Statistical Software, 33(1), 1–22. https://www.jstatsoft.org/v33/i01/.

If coxnet is used, please also cite:

Simon N, Friedman J, Hastie T, Tibshirani R (2011). “Regularization Paths for Cox's Proportional Hazards Model via Coordinate Descent.” Journal of Statistical Software, 39(5), 1–13. https://www.jstatsoft.org/v39/i05/.

Corresponding BibTeX entries:

  @Article{,
    title = {Regularization Paths for Generalized Linear Models via
      Coordinate Descent},
    author = {Jerome Friedman and Trevor Hastie and Robert Tibshirani},
    journal = {Journal of Statistical Software},
    year = {2010},
    volume = {33},
    number = {1},
    pages = {1--22},
    url = {https://www.jstatsoft.org/v33/i01/},
  }
  @Article{,
    title = {Regularization Paths for Cox's Proportional Hazards Model
      via Coordinate Descent},
    author = {Noah Simon and Jerome Friedman and Trevor Hastie and Rob
      Tibshirani},
    journal = {Journal of Statistical Software},
    year = {2011},
    volume = {39},
    number = {5},
    pages = {1--13},
    url = {https://www.jstatsoft.org/v39/i05/},
  }